# SDR DALA2022051703399

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,473 hours, 16,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 CABIN FLOORBEAM UPPER SURFACE FOUND CORROSION AT STA852 TO STA889, LBL11. CORRECTIVE ACTION: REPAIRED AS PER B767- 300 SRM53-00-51 (2235417)
